3 doctors weighed in:

Are boils a side effect of taking antibiotics?

3 doctors weighed in
Dr. Howard Schneider
Dentistry - Pediatric
1 doctor agrees

In brief: Not usually

This could be an allergic reaction.
You need to be reevaluated by your doctor right away. Do not wait.

In brief: Not usually

This could be an allergic reaction.
You need to be reevaluated by your doctor right away. Do not wait.
Dr. Howard Schneider
Dr. Howard Schneider
Thank
Dr. Paul Grin
Pain Management

In brief: The opposite

Antibiotics do have side effects and overuse of these is not recommended.
However, in some cases they used to treat boils and other bacterial infections.

In brief: The opposite

Antibiotics do have side effects and overuse of these is not recommended.
However, in some cases they used to treat boils and other bacterial infections.
Dr. Paul Grin
Dr. Paul Grin
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
26 years in practice
67M people helped
Continue
111,000 doctors available